# SDR GTIA2021112236138

- Difficulty date: November 22, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N637NK
- Make and model: Airbus A320-232
- Aircraft serial: 6436
- Aircraft time: 24,668 hours, 11,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL BURNING WIRE ON DESCENT -PERFORMED AEVC BITE TEST PER AMM 21-26-00. NO FAULTS, PERFORMED VISUAL INSPECTION OF BLOWER MOTORS NO DAMAGE FOUND NO SIGNS OF BURNING
